# SDR MASA200800369

- Difficulty date: May 5, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 26,188 hours, 20,060 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 2922 COS - FIRE BOTTLE WARNING MESSAGE.  OPS CHECKED THE FIRE BOTTLE WARNING SYSTEM, NO DEFECTS NOTED.
